Aa
Aa
A
A
A
Close
Avatar universal

Suboxone

I’m not addicted to opiates and never have been a friend gave me a suboxone and. I can’t quit throwing up what can i do to help
2 Responses
Avatar universal
Go too the Dr. if you are still vomiting you could be allergic!  If you are not a addict why take a Sub?? Take care of yourself and be careful of what you ingest.. lesa
710547 tn?1295446030
Oh my! Some people grt very nauseous taking a high dose of an opiate. Your body must have been very upset! Just lie quietly and it will subside. Otherwise, go to the Dr. Of course there are nausea meds that can help. But taking things like that can lead you down the wrong toad. Stay away!!!
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.